10.1002/(sici)1096-9853(199707)21:7<453::aid-nag887>3.0.co;2-b
Doi:
10.1002/(sici)1096-9853(199707)21:7<453::aid-nag887>3.0.co;2-b
Title:
CS2: A PIECEWISE-LINEAR MODEL FOR LARGE STRAIN CONSOLIDATION
Author: Fox, Patrick J.; Berles, James D.
Year: 1997
Month: 07
Volume: 21
Issue: 7
First_page: 453
Last_page: 475
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: a55e5e8b7cf8d151906594eb231a72eb
Filesize: 1327325
Timeadded: 2014-08-31 21:32:11
Journalid: 9917
Original Link: https://www.wenrao.com/i/34CavnqE57BM9cJGM
用户也喜欢